# SDR USAA010755

- Difficulty date: June 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LEFT AND RIGHT SIDE CHORDS WITH 3 CRACKS, .25 INCH, 2 INCHES, AND 3 INCHES, BS 178, WL 207 AND LBL AND RBL 26, WL 202 AT LBL 27.  DAMAGED REMOVED, INSTALLED SPLICE CHORD REPAIRS PER EO 5300V157.  (M)
